A note on the bidual of a JB-algebra. (English) Zbl 0424.46036


46H99 Topological algebras, normed rings and algebras, Banach algebras
17C65 Jordan structures on Banach spaces and algebras
46L99 Selfadjoint operator algebras (\(C^*\)-algebras, von Neumann (\(W^*\)-) algebras, etc.)
Full Text: DOI EuDML


[1] Alfsen, E.M., Shultz, F.W., Størmer, E.: A Gelfand-Neumark theorem for Jordan algebras. Advances in Math.28, 11-56 (1978) · Zbl 0397.46065
[2] Jacobson, N.: Structure and Representations of Jordan Algebras. American Mathematical Society Colloquium Publications39. Providence, R.I.: American Mathematical Society, 1968 · Zbl 0218.17010
[3] Shultz, F.W.: On normed Jordan algebras which are Banach dual spaces. J. Functional Analysis31, 360-376 (1979) · Zbl 0421.46043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.